# SDR DALA2023033002458

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 91,743 hours, 41,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 EMERG LIGHTS AT 4L DR WILL NOT SHUT OFF. CORRECTIVE ACTION: REMOVED & RE-INSTALLED BATTERY IN POWER SUPPLY, M737. REF B757 AMM 33-51. OPS CK GOOD. (4057688)
